Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Burning sensation in urethra and scrotum while urinating. Used ciprofloxacin, semen analysis shows pus cells. Infection ?

im 43 years old married male with no children i have been masturbating-sometimes without ejaclation for 30 years now... recently i had BPH like symptoms with burning sensation in urethra and scrotum after urenating sometimes i have burning -the whole pelvis- i used ciprofloxacin 500 for 3 weeks .. i got better then in the 4th week the symptoms back again !!!!!! so i stopped the antibiotic then i used pepon TID then i got better ..... my semen analysis shows that pus cells=10-12 and RBCS =20-40 with reccomenditaion for semen culture ....... could this be a tumour or just acute infection or congestion thank you very much
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You may may benign hypertrophy of prostate or carcinioma of prostate or simple urinary infection.
You should consult with urologist and go for ultrasound imaging.
You should also go for prostate specific antigen and urine culture and sensitivity test.
By going through all these investigations, nature os illness can be detected and proper treatment can be chart out.
Do you have any bach ache?
Clinically, tumour in prostate is generally diagnosed when it is already spread to vertebrae.
Take care,
Dr.Mayank Bhargava
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor